Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Would taking concerta/adderall have a negative impact on testosterone levels?

Soon I will be going on either adderall or concerta to combat my ADD for when I go back to school in January. Im 18 and will hopefully get the good enough marks to go to the university of my choice. I am also very active, weight-training 5+ days a week, and I m wondering whether or not going on concerta/adderall will have a negative impact on my TESTOSTERONE levels and the ability for me to build muscle.
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for using health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Thats a myth and concerta or adderall doesn't have any significant effect on your testosterone levels. It will not impair your body building. Infact use of stimulants will improve your attention and will help you in planning your time for weight aerobics.
Hope I am able to help you,
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor